Works matching DE "HODOGRAPH equations"
Results: 74
ON SOME CLASSES OF LINEARIZABLE REACTION-CONVECTION-DIFFUSION EQUATIONS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 1, p. 11, doi. 10.1142/S0219530504000266
- By:
- Publication type:
- Article
Solutions to nonlinear Neumann problems with an inverse square potential.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 30, n. 3, p. 315, doi. 10.1007/s00526-007-0090-0
- By:
- Publication type:
- Article
ASYMPTOTIC WAVES AS SOLUTIONS OF NONLINEAR PDES DEDUCED BY DOUBLE-SCALE METHOD IN VISCOANELASTIC MEDIA WITH MEMORY.
- Published in:
- ROMAI Journal, 2010, v. 6, n. 2, p. 139
- By:
- Publication type:
- Article
On transforms reducing one-dimensional systems of shallow-water to the wave equation with sound speed c = x.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 5/6, p. 704, doi. 10.1134/S0001434613050064
- By:
- Publication type:
- Article
On flow over a zhukovskii sheet pile in an irrigated ground mass.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2011, v. 84, n. 3, p. 515, doi. 10.1007/s10891-011-0499-3
- By:
- Publication type:
- Article
Application of the Electrochemical Method for Measuring the Fluid Velocity in a Two‐Phase Bubble Flow.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2003, v. 76, n. 6, p. 1215, doi. 10.1023/B:JOEP.0000012021.69509.b0
- By:
- Publication type:
- Article
Experimental Study of Bubble Growth and Departure at the Tip of Capillary Tubes with Various Wettabilities in a Stagnant Liquid.
- Published in:
- Journal of Superconductivity & Novel Magnetism, 2010, v. 23, n. 6, p. 1141, doi. 10.1007/s10948-010-0723-y
- By:
- Publication type:
- Article
NONLINEAR WAVE INTERACTIONS FOR QUASILINEAR HYPERBOLIC 2 × 2 SYSTEMS.
- Published in:
- AAPP Physical, Mathematical & Natural Sciences / Atti della Accademia Peloritana dei Pericolanti: Classe di Scienze Fisiche, Matematiche e Naturali, 2013, v. 91, n. S1, p. A6-1, doi. 10.1478/AAPP.91S1A6
- By:
- Publication type:
- Article
A modified complex short pulse equation of defocusing type.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2017, v. 24, n. 2, p. 195, doi. 10.1080/14029251.2017.1306946
- By:
- Publication type:
- Article
New extension of dispersionless Harry Dym hierarchy.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2016, v. 23, n. 3, p. 383, doi. 10.1080/14029251.2016.1199499
- By:
- Publication type:
- Article
Design of C2 algebraic-trigonometric pythagorean hodograph splines with shape parameters.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 2, p. 1472, doi. 10.1007/s40314-016-0404-y
- By:
- Publication type:
- Article
Steady-state mode III delamination crack in a periodically layered medium.
- Published in:
- Continuum Mechanics & Thermodynamics, 2010, v. 22, n. 6-8, p. 635, doi. 10.1007/s00161-010-0157-6
- By:
- Publication type:
- Article
About brittle fracture in the vicinity of filled pores.
- Published in:
- Continuum Mechanics & Thermodynamics, 2010, v. 22, n. 6-8, p. 555, doi. 10.1007/s00161-010-0156-7
- By:
- Publication type:
- Article
Solutions of the real dispersionless Veselov-Novikov hierarchy.
- Published in:
- Theoretical & Mathematical Physics, 2009, v. 159, n. 3, p. 741, doi. 10.1007/s11232-009-0062-y
- By:
- Publication type:
- Article
Hydrodynamic Reductions and Solutions of a Universal Hierarchy.
- Published in:
- Theoretical & Mathematical Physics, 2004, v. 140, n. 2, p. 1073
- By:
- Publication type:
- Article
The forward motion of an unsymmetric surface-piercing cylinder: the solvability of a nonlinear problem in the supercritical case.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2001, v. 54, n. 1, p. 85, doi. 10.1093/qjmam/54.1.85
- By:
- Publication type:
- Article
A stabilized finite element scheme for the Navier-Stokes equations on quadrilateral anisotropic meshes.
- Published in:
- Modélisation Mathématique et Analyse Numérique, 2008, v. 42, n. 6, p. 903, doi. 10.1051/m2an:2008032
- By:
- Publication type:
- Article
Nonlinear Stability of Self-Similar Solutions for Semilinear Wave Equations.
- Published in:
- Communications in Partial Differential Equations, 2010, v. 35, n. 4, p. 669, doi. 10.1080/03605300903575857
- By:
- Publication type:
- Article
Interior C2,α Regularity for Potential Functions in Optimal Transportation.
- Published in:
- Communications in Partial Differential Equations, 2010, v. 35, n. 1, p. 165, doi. 10.1080/03605300903236609
- By:
- Publication type:
- Article
Magnetic virial identities, weak dispersion and Strichartz inequalities.
- Published in:
- Mathematische Annalen, 2009, v. 344, n. 2, p. 249, doi. 10.1007/s00208-008-0303-7
- By:
- Publication type:
- Article
Nonstationary flow of a granular material from a gravitational handler.
- Published in:
- Chemical & Petroleum Engineering, 2009, v. 45, n. 5/6, p. 263, doi. 10.1007/s10556-009-9174-3
- By:
- Publication type:
- Article
Existence and uniqueness results for nonlinear Cauchy problems of the second order.
- Published in:
- Journal of Computational Analysis & Applications, 2009, v. 11, n. 2, p. 229
- By:
- Publication type:
- Article
A high-order integral algorithm for highly singular PDE solutions in Lipschitz domains.
- Published in:
- Computing, 2009, v. 84, n. 3/4, p. 149, doi. 10.1007/s00607-009-0031-1
- By:
- Publication type:
- Article
Hydrodynamic Limit for an Evolutional Model of Two-Dimensional Young Diagrams.
- Published in:
- Communications in Mathematical Physics, 2010, v. 299, n. 2, p. 335, doi. 10.1007/s00220-010-1082-z
- By:
- Publication type:
- Article
Interaction of Four Rarefaction Waves in the Bi-Symmetric Class of the Two-Dimensional Euler Equations.
- Published in:
- Communications in Mathematical Physics, 2010, v. 296, n. 2, p. 303, doi. 10.1007/s00220-010-1019-6
- By:
- Publication type:
- Article
Marginally Trapped Tubes Generated from Nonlinear Scalar Field Initial Data.
- Published in:
- Communications in Mathematical Physics, 2010, v. 293, n. 2, p. 589, doi. 10.1007/s00220-009-0921-2
- By:
- Publication type:
- Article
Application of hodograph method to calculation of time of transfer in a central gravitational field.
- Published in:
- Cosmic Research, 2009, v. 47, n. 2, p. 185, doi. 10.1134/S0010952509020099
- By:
- Publication type:
- Article
A list of Hodograph transformations and linearizable systems.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2010, v. 23, n. 4, p. 449
- By:
- Publication type:
- Article
Modeling of Modifier-Solute Peak Interactions in Chromatography.
- Published in:
- AIChE Journal, 2006, v. 52, n. 2, p. 565, doi. 10.1002/aic.10624
- By:
- Publication type:
- Article
On a Certain Hyperbolic Partial Differential Equation.
- Published in:
- Tamsui Oxford Journal of Mathematical Sciences (TOJMS), 2009, v. 25, n. 1, p. 39
- By:
- Publication type:
- Article
Exact Solutions of Time-dependent Navier-Stokes Equations by Hodograph-Legendre Transformation Method.
- Published in:
- Tamsui Oxford Journal of Mathematical Sciences (TOJMS), 2008, v. 24, n. 3, p. 257
- By:
- Publication type:
- Article
Computer-Assisted Methods for the Study of Stationary Solutions in Dissipative Systems, Applied to the Kuramoto–Sivashinski Equation.
- Published in:
- Archive for Rational Mechanics & Analysis, 2010, v. 197, n. 3, p. 1033, doi. 10.1007/s00205-010-0309-7
- By:
- Publication type:
- Article
L<sup>2</sup> Formulation of Multidimensional Scalar Conservation Laws.
- Published in:
- Archive for Rational Mechanics & Analysis, 2009, v. 193, n. 1, p. 1, doi. 10.1007/s00205-009-0214-0
- By:
- Publication type:
- Article
Existence and Regularity of Very Weak Solutions of the Stationary Navier–Stokes Equations.
- Published in:
- Archive for Rational Mechanics & Analysis, 2009, v. 193, n. 1, p. 117, doi. 10.1007/s00205-008-0168-7
- By:
- Publication type:
- Article
The generalized Cauchy problem with data on two surfaces for a quasilinear analytic system.
- Published in:
- Siberian Mathematical Journal, 2007, v. 48, n. 5, p. 837, doi. 10.1007/s11202-007-0085-2
- By:
- Publication type:
- Article
On orthogonal homentropic magnetogasdynamics in two dimensions.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2006, v. 86, n. 6, p. 464, doi. 10.1002/zamm.200510252
- By:
- Publication type:
- Article
On the global solvability of the Cauchy problem for an infinite system of differential equations.
- Published in:
- Differential Equations, 2010, v. 46, n. 3, p. 461, doi. 10.1134/S0012266110030171
- By:
- Publication type:
- Article
Existence and nonexistence of global solutions of the cauchy problem for semilinear hyperbolic equations with dissipation and with anisotropic elliptic part.
- Published in:
- Differential Equations, 2010, v. 46, n. 3, p. 309, doi. 10.1134/S0012266110030018
- By:
- Publication type:
- Article
Energy of the stochastic wave equation driven by a fractional Gaussian noise.
- Published in:
- Random Operators & Stochastic Equations, 2007, v. 15, n. 4, p. 303, doi. 10.1515/rose.2007.020
- By:
- Publication type:
- Article
An Excursion characterization of the first hitting time of Brownian motion in a smooth boundary.
- Published in:
- Random Operators & Stochastic Equations, 2007, v. 15, n. 1, p. 35, doi. 10.1515/ROSE.2007.003
- By:
- Publication type:
- Article
Stochastic FitzHugh-Nagumo equations in a time dependent domain.
- Published in:
- Random Operators & Stochastic Equations, 2007, v. 15, n. 1, p. 49, doi. 10.1515/ROSE.2007.004
- By:
- Publication type:
- Article
Multiscale Biharmonic Kernels.
- Published in:
- Computer Graphics Forum, 2011, v. 30, n. 5, p. 1521, doi. 10.1111/j.1467-8659.2011.02026.x
- By:
- Publication type:
- Article
Stability and convergence analysis of multi-agent consensus with information reuse.
- Published in:
- International Journal of Control, 2010, v. 83, n. 5, p. 1081, doi. 10.1080/00207170903581603
- By:
- Publication type:
- Article
On the Determination of the Phase of a Plane Sound Wave Transmitted through a Layer.
- Published in:
- Acoustical Physics, 2004, v. 50, n. 5, p. 612, doi. 10.1134/1.1797468
- By:
- Publication type:
- Article
Hodograph method of flow on two-dimensional manifold.
- Published in:
- Applied Mathematics & Mechanics, 2010, v. 31, n. 3, p. 363, doi. 10.1007/s10483-010-0309-x
- By:
- Publication type:
- Article
Analytical Solution for the Differential Equation Containing Generalized Fractional Derivative Operators and Mittag-Leffler-Type Function.
- Published in:
- ISRN Applied Mathematics, 2011, p. 1, doi. 10.5402/2011/682381
- By:
- Publication type:
- Article
Tensor-product surface patches with Pythagorean-hodograph isoparametric curves.
- Published in:
- IMA Journal of Numerical Analysis, 2016, v. 36, n. 3, p. 1389, doi. 10.1093/imanum/drv025
- By:
- Publication type:
- Article
Multistep cosine methods for second-order partial differential systems.
- Published in:
- IMA Journal of Numerical Analysis, 2010, v. 30, n. 2, p. 431, doi. 10.1093/imanum/drn043
- By:
- Publication type:
- Article
A uniformly stable family of mixed hp‐finite elements with continuous pressures for incompressible flow.
- Published in:
- IMA Journal of Numerical Analysis, 2002, v. 22, n. 2, p. 307, doi. 10.1093/imanum/22.2.307
- By:
- Publication type:
- Article
Integrable discretizations of the Dym equation.
- Published in:
- Frontiers of Mathematics in China, 2013, v. 8, n. 5, p. 1017, doi. 10.1007/s11464-013-0321-y
- By:
- Publication type:
- Article